# SDR ASOA02072

- Difficulty date: February 6, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N505AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120279
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE PRESSURE REFUELING POINT WAS FOUND WITH A SKIN CRACK ON THE OUTBOARD AFT CORNER.  MAINTENANCE REPAIRED THE CRACKED SKIN IAW ASA EO 120-57-0027.  THIS EO REF SRM 51-00-00, EAC FAX 189-2 (DATED 6/5/92), AND EAC FAX SST-562/97 (DATED 6/9/97).  THIS EO OUTLINES WING SKIN PANEL REPAIRS FOR ALL EMB120 AIRCRAFT.  LEAK CHECK GOOD.  S/D - MAINTENANCE REPAIRED THE CRACKED SKIN IAW ASA EO 120-57-0027.  THIS EO REF SRM 51-00-00, EAC FAX 189-92 (DATED 6/5/92), AND EAC FAX SST-562-97 (DATED 6/9/97) THIS EO OUTLINES WING SKIN PANEL REPAIRS FOR ALL EMB-120 AIRCRAFT.  LEAK CHECK GOOD.  (M)
